Vol. 11, No. 1, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Rational approximations to two irrational numbers
1–10

Nikita Shulga

On Galochkin's characterization of hypergeometric $G$-functions
11–19

Tanguy Rivoal

On the approximation exponents for subspaces of $\mathbb{R}^n$
21–35

Elio Joseph

Exponents of Diophantine approximation in dimension 2 for a general class of numbers
37–69

Anthony Poëls

On the representation of integers by binary forms defined by means of the relation $(x + yi)^n = R_n(x, y) + J_n(x, y)i$
71–78

Anton Mosunov

Cyclic and well-rounded lattices
79–96

Lenny Fukshansky and David Kogan

Abundance of Dirichlet-improvable pairs with respect to arbitrary norms
97–114

Dmitry Kleinbock and Anurag Rao

On a conjecture of N. Moshchevitin
115–124

Leonhard Summerer